# SDR FDEA201305060920

- Difficulty date: May 6, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24331
- Aircraft time: 53,374 hours, 34,812 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 652632690710
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT ACTUATOR ATTACH AREA SKIN AND FITTING IS GOUGED BS 603, LBL 44.5.  CUT OUT DAMAGED AREA ON MCD SKIN AT AFT ACTUATOR LOCATION, FABRICATED, AND   INSTALLED REPAIR DOUBLER IAW SRM 52-30-01, REPAIR 4, FIG 201.  MATERIAL LOSS IS WITHIN TOLERANCE OF DWG 65-48200, REV C.  AREAS TREATED AND PRIMED IAW SRM 51-20-01.
